voices not so quiet

Discussion in 'Mental Health Disorders' started by passionfruit3, Sep 6, 2014.

Thread Status:
Not open for further replies.
  1. passionfruit3

    passionfruit3 Member

    Since ive stopped taking meds ive been sick and that's finally disapating.but also ive heard the voices again.its not like majorly bad like there notmmaking me nuts cause I still take antipsychotic injections every three weeks but not taking the extra pill has changed things a little. Ive been called a bitch.a ***** and told to die and that theyd kill me.its more annoying than scary.im used to them though I haven't heard them in a while. Im thankful for the injection though it does hurt getting it in your hip .I got it today and it hurt a little afterwards but now im doing better.though if it were up to my mom shed have me off the shots cause im getting tartika disykenisia in my hands and they curl up as a result.i wouldn't mind coming off shots but two things im allergic to most antispychotics and so im on invega and zyprexa the other thing is I don't trust myself to take my meds always so im kind of stuck right now besides my bigger problems are my depression which nothing seems to help.
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I was on an anti psychotic injection a few years ago, it was depixol is that the one you are on? I agree those injections into the hip really hurt but thankfully it goes away pretty soon. Oh I had missed where you mentioned the drug but not sure if thats the injection you're getting.

    Did you come off your tablets yourself? Or were you advised and tapered off them. You really should make an appointment and try and get seen asap. If the med was working you should go back on it hun.

    Here if you need anything :hug:
Thread Status:
Not open for further replies.